# SDR USAA2009120393290

- Difficulty date: December 2, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 1,710 hours, 552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0189
- Condition: Low Pressure
- Location: L1 Door
- Part time: 1,710 hours, 552 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1515 - LAS - EMERGENCY EGRESS SYSTEM - L-1 DOOR ASSIST BOTTLE LOW.  MAINTENANCE SERVICED L-1 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
